MAUDE Adverse Event Report: DJO LLC INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC INTELECT TRANSPORT COMBO PKG US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2738
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient allegedly had to undergo a surgery on her shoulder after treatment of electric stimulation at the physical therapy clinic.The djo investigation is ongoing and a supplemental will be filed upon completion.
 
Event or Problem Description
It was reported that the patient allegedly had to undergo a surgery on her shoulder after treatment of electric stimulation at the physical therapy clinic.

Brand Name
INTELECT TRANSPORT COMBO PKG US STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
1430 decision street
vista CA 92081
MDR Report Key11457270
Report Number9616086-2021-00004
Device Sequence Number3631305
Product Code IMG
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2738
Device Catalogue NumberN/A
Device Lot NumberN/A
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;